The simultaneity of systems of two differential equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1723-1726
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_9_a24,
author = {L. P. Cherenkova},
title = {The simultaneity of systems of two differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1723--1726},
year = {1971},
volume = {7},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_9_a24/}
}
L. P. Cherenkova. The simultaneity of systems of two differential equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1723-1726. http://geodesic.mathdoc.fr/item/DE_1971_7_9_a24/